-
.

 

( )

 

 

X.

 

 

-.

 

 

1.                    

( , -) , . - - :

(1)

 

(2)

 

 

- . - ( ) , ( ) -, , , , , . - . :

 

(3)

 

 

.

, , -

 

(4)

 

 

. [2],[9] (4) , - . [4]. [10] (4) - , .

, (4) :

 

(5)

 

. ( , .. ) [18]. , [4],[20]. .

, ([12]) , (4)

(6)

 

-

(7)

 

 

([6],[12])

- ( (2))

(8)

 

 

-.

. [1], [16] , (4), (6). , , .

 

 

2. .

(6) . ,

(9)

 

 

 

 

. (9) , - -.

, (9) (4). , (4) (9), , . (. [1], [5], [16]).

2.1. , . , ,

(10)

 

 

, .

, , .

, . ., , [1]. , , .

. .

 

2.1.

, .

. . , (. [15]),

, . (11) (12):

(11)

(12)

(11) (12) 2.1.


:

 

2.2. ,

(13)

(4)
X, (9). , .

 

2.1. .

(9) (4) , .

, , , - - (9) (4) .

.

 

 

 

.

 

 

 

, ,

 

 

 

[15]

(14)

 

 

 

 

 

 

 

 

 

 

,

 

 

 

 

. ( ) . ,

 

(15)

 

 

 

.

 

 

 

 

, . , (15)

 

 

 

 

 

 

 

( ). , . ,

 

 

 

 

 

 

 

 

(16)

 

 

 

 

 

 

 

 

 

, .

 

 

 

 

(16)

 

 

 

 

 

 

 

, ,

 

 

 

 

, , - (9) (4)

2.1. 2.1 . , - (9) (4) ( ) ,

 

 

3. -.

 

- (9). . ( ) (9)

(17)

 

 

 

3.1.

 

(17) , , ,

(18)

 

 

 

. ( 3.1). , 2.1, , , , (18).

(19)

 

 

([15]):

 

 

 

 

 

 

. (18). (19),

 

 

 

(

(20)

 

 

(10), ,

 

 

 

 

 

 

 

 

 

 

 

3.1. (18)

 

[1]. ,

 

3.2.

- - (17) , ,

 

(21)

 

 

.

 

(22)

 

(23)

 

 

,

 

 

 

 

,

 

 

 

 

 

(23). . (19), (20), (22) ( ) (23),

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

[1] E. A. B a r k o v a, P. P. Z a b r e j k o, On the solvability of linear

differential equations with unbounded operators in Banach spaces. ZAA 17

(1998), 339-360.

[2] E. B a z h l e k o v a, The abstract Cauchy problem for the fractional

evolution equation. Fractional Calculus & Applied Analysis 1 (1998), 255-

270.

[3] M. C a p u t o, Linear models of dissipation whose Q is almost frequency

independent, Part II. Geophys. J. R. Astr. Soc. 13 (1967), 529-539.

[4] A. M. A. E l - S a y e d, Fractional order evolution equations. Journal of

Fractional Calculus 7 (1995), 89-100.

[5] I. M. G e l f a n d , G. E. S h i l o v, Generalized Functions, Vol. 2: Spaces

of Basic and Generalized Functions. Moscow, Fizmatgiz (1958).

[6] R. G o r e n f l o, F. M a i n a r d i, Fractional calculus: integral and

differential equations of fractional order. In: Fractals and fractional calculus

in continuum mechanics (Eds. A. Carpinteri and F. Mainardi). Wien and

New York, Springer Verlag (1997), 223-276.

[7] R. G o r e n f l o, F. M a i n a r d i, Random walk models for space-fractional

diffusion processes. Fractional Calculus and Applied Analysis 1 (1998), 167-

191.

[8] V. K i r y a k o v a, Generalized Fractional Calculus and Applications,

Pitman Research Notes in Math., Vol. 301. Harlow, Longman (1994).

[9] A. N. K o c h u b e i, A Cauchy problemfor evolution equations of fractional

order. Differ. Equations 25 (1989), 967-974.

[10] V. A. K o s t i n, The Cauchy problem for an abstract differential equations

with fractional derivatives. Russian Acad. Sci. Dokl. Math. 46 2 (1993), 316-

319.

[11] Yu. L u c h k o, R. G o r e n f l o, Scale-invariant solutions of a partial differential

equation of fractional order. Fractional Calculus & Applied Analysis 1

1 (1998), 49-63.

[12] Yu. L u c h k o, R. G o r e n f l o, An operational method for solving fractional

differential equations with the Caputo derivatives. Acta Mathematica

Vietnamica, to appear.

[13] Yu. F. L u c h k o, H. M. S r i v a s t a v a, The exact solution of certain

differential equations of fractional order by using operational calculus.

Comput. Math. Appl. 29 (1995), 73-85.

[14] F. M a i n a r d i, Fractional calculus: some basic problems in continuum

and statistical mechanics. In: Fractals and Fractional Calculus in Continuum

Mechanics (Eds. A. Carpinteri, F. Mainardi). Wien and New York, Springer

Verlag (1997), 291-348.

[15] O. I. M a r i c h e v, Handbook of Integral Transforms of Higher Transcendental

Functions, Theory and Algorithmic Tables. Chichester, Ellis Horwood

(1983).

[16] V. I. N a z a r o v, Solvability of linear differential equations in scales of

Roumieu spaces defined by a linear unbounded operator. Diff. Uravn. 26

(1990), 1598-1608.

[17] I. P o d l u b n y, Fractional Differential Equations, Mathematics in science

and engineering, Vol. 198. New York, Academic Press (1999).

[18] J. P r ¨u s s, Evolutionary Integral Equations and Applications. Basel,

Birkh¨auser (1993).

[19] S. G. S a m k o, A. A. K i l b a s and O. I. M a r i c h e v, Fractional

Integrals and Derivatives: Theory and Applications. New York, London, and

Paris, Gordon and Breach (1993).

[20] G. W i t t e, Die analytische und die numerische Behandlung einer Klasse

von Volterraschen Integralgleichungen im Hilbertraum. Berlin, Logos Verlag

(1997).

 


@Mail.ru